# SDR SWAA2022051294960

- Difficulty date: April 16, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 60,732 hours, 35,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS291.5 TO BS294.5 AT LEVEL STR17R AT FWD GALLEY AREA 2022-204655 / [01] REPLACED SUPPORT ANGLE LOCATED BETWEEN BS291.5 TO BS294.5 AT LEVEL STR17R AT FWD GALLEY AREA I.A.W B737-700 SRM 51-10-02; 51-40-02 AND DWG 141A8310 REV: .;[02] JOB COMPLETE  RII.
